Note on multiplicities of ideals

Christer Lech

TBD mathscidoc:1701.332153

Arkiv for Matematik, 4, (1), 63-86, 1959.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{christer1959note,
  title={Note on multiplicities of ideals},
  author={Christer Lech},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424749723962},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={63-86},
  year={1959},
}
Christer Lech. Note on multiplicities of ideals. 1959. Vol. 4. In Arkiv for Matematik. pp.63-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424749723962.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved